# SDR DHL2006763003

- Difficulty date: September 7, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE LANDING GEAR WOULD NOT GO PAST OFF ABNORMAL PROCEDURES   WAS PERFORMED  HORN SOUNDED AT FLAPS 2 FLAPS WERE SELECTED BACK TO 5 AND GEAR HANDLE SELECTED DOWN  AT CONNECTOR 1890B INTERMITTENT REPLACED PIN 35 AND 36 IAW SWPM 20-60-02 AND GEAR MODULE SYS CHECK GOOD IAW 32-09-121
